# SDR AALA202111298028

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737*
- Aircraft serial: 29570
- Aircraft time: 37,188 hours, 15,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LATCH BROKEN ON LAVATORY D. LUBRICATED LAVATORY DOOR LATCH IAW AFMM 20-14-1, OPS CHECK GOOD.
